Anticholinergic Delirium Superimposed On Severe Cognitive Deficit Secondary to Benzhexol and Flupenthixol Decanoate: A Dilemma In Management.

, ,

Eastern Journal of Medicine, 23(4), 225-228 (2018) .


Abstract

The first and second generation antipsychotics are associated with cognitive impairment through the antidopaminergic and anticholinergic effects. However serious anticholinergic adverse events may occur in susceptible individual, such as being illustrated in this case, even though flupenthixol decanoate has never been reported to cause them. The concomitant use of anticholinergic medication to counter the antidopaminergic side effects may further accentu ate this condition and leads to delirium despite within the therapeutic dosage.



Add your rating and review

If all scientific publications that you have read were ranked according to their scientific quality and importance from 0% (worst) to 100% (best), where would you place this publication? Please rate by selecting a range.


0% - 100%

This publication ranks between % and % of publications that I have read in terms of scientific quality and importance.


Keep my rating and review anonymous
Show publicly that I gave the rating and I wrote the review